# SDR IPXA11M69431

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6208519
- Condition: Damaged
- Location: Bs 840 S36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN LONG 36L AT STA 840.250.  REPAIRED IAW EO B757-5330-44095-B.
